| Catalog Number |
PWMX30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
| Date of Event |
08/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient has uti.It is unknown if troubleshooting was performed.Lot/serial number was not provided.
Event or Problem Description
It was reported that the patient has uti.It is unknown if troubleshooting was performed.Lot or serial number was not provided.
Additional Manufacturer Narrative
Initial reporter zipcode: (b)(6)
the investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The initial reporter's zip code: (b)(6).The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.Product labeling was reviewed for this investigation.It states:
warnings:
- do not use on irritated skin.Examples include, but are not limited to, rashes, skin tears, or blisters.- stop use if an allergic reaction occurs.- after use, this product may be a potential biohazard.Dispose of in accordance with applicable local, state, and federal laws and regulations.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.